MathSciNet Relay Station
MathSciNet bibliographic data
MR885566 58F15
Marco, J. M.; Moriyón, R. Invariants for smooth conjugacy of hyperbolic dynamical systems. I. Comm. Math. Phys. 109 (1987), no. 4, 681–689.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement